# SDR AALA202401088344

- Difficulty date: January 7, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 64,542 hours, 26,511 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG33415
- Condition: Unwanted Deploy
- Location: Zone 800 - Doors
- Part time: 10,438 hours, 4,751 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR 1L SLIDE BLOWN DURING DOOR OPENING BUT NOT FULLY DEPLOYED. REMOVED AND REPLACED L1 FORWARD ENTRY L1 DOOR. PER JOB CARD 08L22125001. OPERATIONAL CHECK GOOD.
